# SDR 9WGA2021052558101

- Difficulty date: May 25, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N581JN
- Make and model: Doug MD-11
- Aircraft serial: 48581
- Aircraft time: 92,362 hours, 14,322 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

TANK 2 LOSING FUEL AT ABNORMAL RATE, SUSPECT FUEL LEAK. AFTER LANDING TANK 1: 6400KG, TANK 2 4500KG, TANK 3 6250KG. FUEL FLOW 1880-1900 ALL ENGINES.
